# SDR 95ZZZX5717

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4282X
- Make and model: Hughes 369D
- Aircraft serial: 180253D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 369D25100505
- Condition: Making Metal
- Location: Main Gearbox
- Part time: 2,702 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A CHIP LIGHT AND UPON INSPECTION OF THE CHIP DETECTOR, A LARGE SHINING FLAKE AND NUMEROUS SMALLER FLAKES WERE FOUND.  UNIT WAS SENT IN FOR OVERHAUL.  (UNIT HAS 429.6 HOURS REMAINING TO OVERHAUL).
